# SDR CALA0300175

- Difficulty date: April 6, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 52,865 hours, 27,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN SUPPORT ANGLE ON RT WING TRAILING EDGE  PANEL JUST OUTBOARD OF NR 5 SPOILER PANEL. THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 57-53-71.
